Skip to content
My WebMD Sign In, Sign Up
Erection one day, gone the next
avatar
shanerey0310 posted:
Just recently I went to visit my boyfriend of over three years in Texas where he is stationed. I was there for a total of fifteen days. Since it being the second time out of the year seeing each other, of course we had sex. We had sex nearly every day. Towards the end of my stay, I'd say the third to last morning he had trouble getting and maintaining his erection. Prior to the situation, he was perfectly fine and was getting erections easily. We don't know what happened or what might have caused this to happen.

We were practically eating out every meal during my stay - which wasn't normal for the both of us. We're both used to exercising daily. He said that during my stay he was stressed out about work and getting ready to leave the military. And then towards the end of my stay, he was stressed about me leaving. We're really confused about it. I'm doing my best to comfort him (being states away) and trying to help him out by trying to figure this out.

If anyone has any idea of what might have happened or need more info just let me know. Please.
Reply


Helpful Tips

The real worry with EDExpert
Most men just want to know what can be done to bring back great erections. So often men ask whether they should take a pill , which one or ... More
Was this Helpful?
108 of 148 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.